AIMS Mathematics, 2020, 5(4): 3556-3572. doi: 10.3934/math.2020231.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

On nonlocal fractional symmetric Hanh integral boundary value problems for fractional symmetric Hahn integrodifference equation

1 Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok, 10800, Thailand
2 Mathematics Department, Faculty of Science and Technology, Suan Dusit University, Bangkok, 10300, Thailand

In this paper, we propose a boundary value problems for fractional symmetric Hahn integrodifference equation. The problem contains two fractional symmetric Hahn difference operators and three fractional symmetric Hahn integral with different numbers of order. The existence and uniqueness result of problem is studied by using the Banach fixed point theorem. The existence of at least one solution is also studied, by using Schauder’s fixed point theorem.
  Figure/Table
  Supplementary
  Article Metrics

Keywords fractional symmetric Hahn integral; Riemann-Liouville fractional symmetric Hahn difference; boundary value problems; existence

Citation: Nichaphat Patanarapeelert, Thanin Sitthiwiratthame. On nonlocal fractional symmetric Hanh integral boundary value problems for fractional symmetric Hahn integrodifference equation. AIMS Mathematics, 2020, 5(4): 3556-3572. doi: 10.3934/math.2020231

References

  • 1. W. Hahn, Über Orthogonalpolynome, die q-Differenzenlgleichungen genügen, Math. Nachr., 2 (1949), 4-34.
  • 2. K. A. Aldwoah, Generalized time scales and associated difference equations, Ph.D. Thesis, Cairo University, 2009.
  • 3. M. H. Annaby, A. E. Hamza, K. A. Aldwoah, Hahn difference operator and associated Jackson-Nörlund integrals, J. Optim. Theory Appl., 154 (2012), 133-153.    
  • 4. A. B. Malinowska, D. F. M. Torres, The Hahn quantum variational calculus, J. Optim. Theory Appl., 147 (2010), 419-442.    
  • 5. A. B. Malinowska, D. F. M. Torres, Quantum Variational Calculus. Spinger Briefs in Electrical and Computer Engineering-Control, Automation and Robotics, Springer, Berlin, 2014.
  • 6. A. B. Malinowska, N. Martins, Generalized transversality conditions for the Hahn quantum variational calculus, Optimization, 62 (2013), 323-344.    
  • 7. A. E. Hamza, S. M. Ahmed, Theory of linear Hahn difference equations, J. Adv. Math., 4 (2013), 441-461.
  • 8. A. E. Hamza, S. M. Ahmed, Existence and uniqueness of solutions of Hahn difference equations, Adv. Differ. Equ., 2013 (2013), 1-15.    
  • 9. A. E. Hamza, S. D. Makharesh, Leibniz' rule and Fubinis theorem associated with Hahn difference operator, J. Adv. Math., 12 (2016), 6335-6345.    
  • 10. T. Sitthiwirattham, On a nonlocal boundary value problem for nonlinear second-order Hahn difference equation with two different q, ω-derivatives, Adv. Differ. Equ., 2016 (2016), 116.
  • 11. U. Sriphanomwan, J. Tariboon, N. Patanarapeelert, et al. Nonlocal boundary value problems for second-order nonlinear Hahn integro-difference equations with integral boundary conditions, Adv. Differ. Equ., 2017 (2017), 170.
  • 12. R. S. Costas-Santos, F. Marcellán, Second structure Relation for q-semiclassical polynomials of the Hahn Tableau, J. Math. Anal. Appl., 329 (2007), 206-228.    
  • 13. K. H. Kwon, D. W. Lee, S. B. Park, et al. Hahn class orthogonal polynomials, Kyungpook Math. J., 38 (1998), 259-281.
  • 14. M. Foupouagnigni, Laguerre-Hahn orthogonal polynomials with respect to the Hahn operator: fourth-order difference equation for the rth associated and the Laguerre-Freud equations recurrence coefficients, Ph.D. Thesis, Université Nationale du Bénin, Bénin, 1998.
  • 15. T. Brikshavana, T. Sitthiwirattham, On fractional Hahn calculus with the delta operators, Adv. Differ. Equ., 2017 (2017), 354.
  • 16. N. Patanarapeelert, T. Sitthiwirattham, Existence Results for Fractional Hahn Difference and Fractional Hahn Integral Boundary Value Problems, Discrete Dyn. Nat. Soc., 2017 (2017), 1-13.
  • 17. N. Patanarapeelert, T. Brikshavana, T. Sitthiwirattham, On nonlocal Dirichlet boundary value problem for sequential Caputo fractional Hahn integrodifference equations, Bound. Value Probl., 2018 (2018), 6.
  • 18. N. Patanarapeelert, T. Sitthiwirattham, On Nonlocal Robin Boundary Value Problems for Riemann-Liouville Fractional Hahn Integrodifference Equation, Bound. Value Probl., 2018 (2018), 46.
  • 19. T. Dumrongpokaphan, N. Patanarapeelert, T. Sitthiwirattham, Existence Results of a Coupled System of Caputo Fractional Hahn Difference Equations with Nonlocal Fractional Hahn Integral Boundary Value Conditions, Mathematics, 7 (2019), 15.
  • 20. M. C. Artur, B. Cruz, N. Martins, et al. Hahn's symmetric quantum variational calculus, Numer. Algebra Control Optim., 3 (2013), 77-94.    
  • 21. N. Patanarapeelert, T. Sitthiwirattham, On fractional symmetric Hahn calculus, Mathematics, 7 (2019), 873.
  • 22. M. Sun, Y. Jin, C. Hou, Certain fractional q-symmetric integrals and q-symmetric derivatives and their application, Adv. Differ. Equ., 2016 (2016), 222.
  • 23. M. Sun, C. Hou, Fractional q-symmetric calculus on a time scale, Adv. Differ. Equ., 2017 (2017), 166.
  • 24. D. H. Griffel, Applied functional analysis, Ellis Horwood Publishers, Chichester, 1981.
  • 25. D. Guo, V. Lakshmikantham, Nonlinear Problems in Abstract Cone, Academic Press, Orlando, 1988.

 

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved